Two results on real continuous bicharacters.
Semigroup forum, Tome 43 (1991) no. 3, pp. 123-126
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
separating bicharacters, topological semigroups, continuous bilinear maps, compact semigroup, torsion-free regular commutative semigroup
@article{SF_1991__43_3_135101,
author = {M.M. Lesokhin and N.S. Rasulov},
title = {Two results on real continuous bicharacters.},
journal = {Semigroup forum},
pages = {123--126},
year = {1991},
volume = {43},
number = {3},
zbl = {0733.22001},
url = {http://geodesic.mathdoc.fr/item/SF_1991__43_3_135101/}
}
M.M. Lesokhin; N.S. Rasulov. Two results on real continuous bicharacters.. Semigroup forum, Tome 43 (1991) no. 3, pp. 123-126. http://geodesic.mathdoc.fr/item/SF_1991__43_3_135101/